# SDR 2010F00231

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,760 hours, 32,571 cycles
- Engine: Pwa PW120
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER FLANGE AT RIB 31 HAS SMALL AREA OF DELAMINATED. REPAIRED DAMAGE IAW STRUCTURAL REPAIR INSTRUCTION DO/TS-3386/10-13712 ISSUE A DATED JUNE 28, 2010.  OK TO PAINT.  RESTORED TOPCOAT IAW SRM 51-21-27, PP 1-25, REV 77 FEB 01/10.  SRI DO/TS-3386/10-13712 ACCOMPLISHED IAW SRAS DO/TS-3386/10...5878. *NOTE: PERFORMED STEP 8 OF ABOVE SRI NO DEFECTS NOTED.
